# SDR COMA0560310

- Difficulty date: May 18, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 8,135 hours, 7,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 81879
- Condition: Discharged
- Location: Emergency Lights
- Part time: 8,093 hours, 7,201 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLIGHT 5411 - EMERGENCY LIGHTS ARE INOP.  REPLACED THE EMERGENCY BATTERIES.
